發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Wu J.W. and Chen K.C. , “On the ergodicity of slow-varying nonstationary Maekovchains” , 2008 , Stochastic Analysis and Applications , vol.26 , p.724-737. (SCI期刊)
  2. J.W. Wu and K.Y. Lian , “Cellular Neural Field and Its Convergence Analysis” , 2006 , IEEE Transactions on neural networks , vol.17 , p.1639-1641. (SCI期刊)
  3. Jinn-Wen Wu, Kuang-Yow Lian , “Stability of Unstable Systems Merged with Compensators ” , 2005 , 中原學報 , vol.33 , p.559-562.
  4. J.W. Wu , “Asymptotic Behaviors of Complex Analytic Dynamical Systems” , 2003 , Applied Mathematics E-Notes , vol.3 , p.38-41.
  5. J.S. Huang, J.W. Wu, P.Y. Lu , “A study of moving string with partial state feedback” , 2002 , International Journal of Mechanical Sciences , vol.44 , p.1893-1906. (SCI期刊)
  6. R.F. Fung, J.W. Wu, P. Y. Lu , “Adaptive Boundary Control of an Axially Moving String System” , 2002 , Journal of Vibration and Acoustics , vol.124 , p.435-440. (SCI期刊)
  7. Jinn-Wen Wu , “On the Asymptotic Behavior and StabilityTheory of Analytic Dynamical Systems” , 1999 , Chung Yuan Journal , vol.27
  8. R.F. Fungl, Y.C. Wang, J.W. Wu , “Group properties and group-invariant solutions for infinitesimal transformations of the non-linearly traveling string” , 1999 , Internal Journal of Nonlinear Mechanics , vol.34 , p.693-698. (SCI期刊)
  9. R.F. Fung, J.W. Wu, S.L. Wu , “Exponential stabilization of an axially moving string by linear boundary feedback” , 1999 , Automatica , vol.35 , p.177-181. (SCI期刊)
  10. J.W. Wu, R.F. Fung , “On Stability of Time-Varying Multidimensional Linear Systems” , 1999 , Journal of Vibration and Acoustics , vol.121 , p.509-511. (SCI期刊)
  11. R.F. Fung, J.W. Wu, S.L. Wu , “Stabilization of an Axially Moving string by Nonlinear Boundary Feedback” , 1999 , Journal of Dynamic System, Measurement, and Control , vol.121 , p.117-121. (SCI期刊)
  12. M.H. Shin , J.W. Wu , “Asnmpotic stability in the Schauder fixed--point theorem :Belitskii--Lyubich's conjecture” , 1998 , Studia Math Studia mathematical , vol.3 , p.143-148. (SCI期刊)
  13. M.H. Shin, J.W. Wu , “On a discrete version of jacobian conjecture of dynamical systems” , 1998 , Nonlinear Analysis , vol.34 , p.779-789.
  14. M.H. Shih and J.W. Wu , “Asymptotic Stability and Generalized Gelfand Spectral Radius Formula” , 1997 , Linear Algebra and its Applications , vol.252 , p.61-70. (SCI期刊)
  15. J.W. Wu , “Two results on the spectral radius of complex matrix with application to instability,” , 1995 , Linear Algebra and Applications , vol.222 , p.147-153. (SCI期刊)
  16. J.W. Wu , “Delay-Independent exponential stability criteria for time-varying discrete delay systems” , 1994 , IEEE Trans. Automat. contr. , vol.39 , p.811-814. (SCI期刊)
  17. J.W. Wu , “Question of global asymptatic stability in state-varying nonlinear systems” , 1994 , Proceeding of American Mathematics Society , vol.122 , p.801-804. (SCI期刊)
  18. J.W. Wu , “A sufficient stability condition for linear conservative gyroscopic systems,” , 1994 , Journal of Applied Mechanics , vol.61 , p.715-717. (SCI期刊)
  19. J.W. Wu , “New conditons for the exponential stability of evolution equations” , 1994 , New conditons for the exponential stability of evolution equations , vol.39 , p.1432-1436. (SCI期刊)
技術報告
  1. Jinn-Wen Wu , “On the asymptotic behavior of continuous Markov systems” , 2005 .
  2. J. W. Wu , “陀螺波動系統的穩定性之研究” , 2004 .
  3. Jinn-Wen Wu , “陀螺動力系統的穩定性之研究” , 2002 .
  4. J. W. Wu , “ (Z_2)^n動力系統之研究” , 2001 .